• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



VLCD

#1
I really need to lose weight, does anyone know if going on a VLCD would cause my sinus tachycardia (rapid heartrate) to get worse, this is the lesser of two evils, because weight wont help the condition, i keep thinking about these diets then to be honest i think maybe not.
All opinions needed :sigh:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Isis

Ancient Egypt Nut!
#2
Hi Mrs Wobbly :)

Have you been and asked your GP what he/she thinks about it?

Lacey :D
 
#3
GP is very against any diet other than healthy eating.
 

Isis

Ancient Egypt Nut!
#4
GP is very against any diet other than healthy eating.
I don't suppose that really helps you then does it? :confused:

I would think it depends on which of the VLCD's you may be thinking of doing and what their health regulations are.

I'm not a CDC or LLC Mrs Wobbly but I'm sure one will be along shortly to help out. I will try and see if anyone is around for you.

Lacey :)
 

DQ

Queen of the Damned
#5
Hey Mrs Wobbly - without knowing what medication you are on, it would be extremely difficult to say what the results would be. My suggestion would be to call an LLC or CDC and give them specific details. They can then speak to HQ for you and confirm whether you would be able to follow any of the plans or not. HTHs
 
#7
Thank you for your help, i am not on any medication for it just live with it, its worse when i am stressed.
I have heard some people say that being on an low cal diet gives them palpitations, what i was wondering is does anyone who posts on here get them when they are on these diets.
I am getting really desperate for a quick solution to my weight problem, i have tried WW but i am one of these people who want quick results, i find that if a diet takes too long to lose weight then i just give up.
 


Similar threads